# SDR ASAA2023060943733

- Difficulty date: June 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 654A000353
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT SURROUND WEB HAS CORRSION IN MANY SPOTS. GROUNDED - YES. EVALUATED WEB ORIG THICK .045"REMOVED .018"REMAINING .027"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1.REMOVED DAMAGED WEBLOCATED & DRILLED NEW WEB P/N:654A0003-58 PO 1062658.3 & INSTALLED IAW B737-800 SRM 51-40-02 & SRM 51-40-05.
